- -

Extension properties and the Niemytzki plane

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Extension properties and the Niemytzki plane

Show full item record

Ohta, H. (2000). Extension properties and the Niemytzki plane. Applied General Topology. 1(1):45-60. doi:10.4995/agt.2000.3023.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81892

Files in this item

Item Metadata

Title: Extension properties and the Niemytzki plane
Author: Ohta, Haruto
Issued date:
Abstract:
[EN] The first part of the paper is a brief survey on recent topics concerning the relationship between C*-embedding and C-embedding for closed subsets. The second part studies extension properties of the Niemytzki plane ...[+]
Subjects: C*-embedded , C-embedded , P-embedded , Uniformly locally finite , Niemytzki plane , Tychonoff plank
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2000.3023
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2000.3023
Type: Artículo

This item appears in the following Collection(s)

Show full item record